# SDR R61A201205120293

- Difficulty date: May 12, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 20,336 hours, 15,129 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drain
- Part number: PO0093122012
- Condition: Corroded
- Location: Fairing
- Part time: 20,336 hours, 15,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE REAR FUSELAGE DRAIN, MID 2 DRAIN AND MID 1 DRAIN FAIRING (SHOWED EVIDENCE OF CORROSION BUILD UP).  MAINTENANCE REPAIRED CORROSION BUILD UP TO REAR FUSELAGE MID 1 & 2 DRAIN FAIRINGS IAW EMB 170 SRM 51-73-11. REF ACE REPAIR DOCUMENT AF610 FOR MATERIAL PARTS USED.  ON PO 009312-2012.
